# SDR TRAX200600632

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,716 hours, 33,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAMES 46 OF AFT AVOINIC COMPT.  ON FRAME 46 OF AFT AVIONOCS COMPARTMENT CORROSION IS REMOVED AS PER SRM 51-21-42  MATERIAL THICKNESS 0.070 MATERIAL REMOVED .002 WITHIN LIMITS AS PER SRM 53-81-00 FIG 301. REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A. REPAIR ACCOMPLISHED IAW SRM 51-21-42  (CLOSED)
